# SDR SWAA2020060387851

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 50,806 hours, 30,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FWD GALLEY INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IN FWD GALLEY OVERHEAD LT SIDE IAW AMM 33-51-06.
